# SDR DALA2018060703871

- Difficulty date: June 5, 2018
- Submitted: June 7, 2018
- Operation: Air carrier
- Aircraft: N841DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31952
- Aircraft time: 10,091 hours, 3,850 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Dented
- Location: Nr 5 Slat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT WAS FOUND ON THE NR 5 SLAT.    REPAIRED THE NR 5 SLAT IAW ER/A 546105-14, REV ORIGINAL, AND SRM  51-70-10.
